MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. Amplia MRI Quad CRT-D SureScan; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO

MEDTRONIC PUERTO RICO OPERATIONS CO. Amplia MRI Quad CRT-D SureScan; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Model Number DTMB1QQ
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pulmonary Embolism (1498); Pneumonia (2011); Sepsis (2067); Septic Shock (2068); Drug Resistant Bacterial Infection (4553); Medical device site infection (4845); Bacteremia (4846)
Date of Event 08/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented to the emergency department with sceptic shock due to methicillin-resistant staphylococcus aureus bacteremia, requiring vasopressor administration.Transesophageal echocardiography (tee) confirmed vegetation on the right ventricular (rv) lead and right atrial (ra) lead.Computerized tomography (ct) scan could not discern if the patient was experiencing pneumonia or sceptic pulmonary emboli.The cardiac resynchronization therapy defibrillator (crt-d) system was explanted.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Continuation of d10: 5086mri58 lead, implanted: (b)(6) 2014 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Amplia MRI Quad CRT-D SureScan
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112--439
+1(763)526-9277
MDR Report Key50691810
Report Number3004209178-2026-15195
Device Sequence Number9595224
Product Code NIK
UDI-Device Identifier00643169720671
UDI-Public(01)00643169720671(17)210328
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P010031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/28/2021
Device Model NumberDTMB1QQ
Device Catalogue NumberDTMB1QQ
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/09/2026
Date Device Manufactured10/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6935M62 LEAD, 479888 LEAD
Outcome Attributed to Adverse Event Life Threatening; Required Intervention; Hospitalization;
Patient Age72 YR
Patient SexMale